# SDR CED2004F00001

- Difficulty date: May 17, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N239CA
- Make and model: Lear 25B
- Aircraft serial: 25B149
- Engine: Ge CJ6106
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Part number: 6023T09G02
- Condition: Cracked
- Location: Nr 2 Eng Exhaust
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, AT FLIGHT LEVEL 390 FLIGHT CREW OBSERVED A FIRE INDICATION ON THE NR 2 ENGINE.  THE FLIGHT CREW WAS ABLE TO EXTINGUISH THE FIRE INDICATION LIGHT USING STANDARD EMERGENCY PROCEDURES.  THE FLIGHT CREW THEN DECLARED AN EMERGENCY AND RETURNED WITH NO FURTHER INCIDENT.
